Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InYourPocket87

How long does it take for Accutane side effects to subside?

Recommended Posts

I've been on Accutane since November 3rd and my last day is April 20th. Overall I've seen lots of improvement but the side effects are scaring me.

I have the common dry lips and nose one. I sometimes have chronic fatigue but I do have the depression side effect. I don't have it terribly but I do have it. I am also experiencing the decreased nightvision side effect.

How long does it take for these side effects to go away once treatment is over? Thanks alot in advance.

Link to post
Share on other sites

the general dryness goes pretty quickly, u should see major improvements after a week or 2

I am not sure about the others I never had any of those side effects

Link to post
Share on other sites

My side effects (mood swings, depression) went away within a few weeks of going off accutane. It amazes me how much happier I am now that I am off the medication, and my skin is still perfect!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×